Alert archive / Georgia / Tornado Warnings in 2026

Tornado Warning 11, NWS Tallahassee, FL

February 15, 20264 counties in Georgia

NWS Tallahassee, FL issued this tornado warning at Feb 15, 2026, 11:24 AM EST for 4 counties in Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 15, 2026, 11:24 AM EST (16:24 UTC)
Expired
Feb 15, 2026, 12:00 PM EST
In force
36 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Baker County, GA, Dougherty County, GA, Mitchell County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 109 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 8:35 AM ESTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 479 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
479 m²/s²
0-3 km storm-relative helicity
570 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

482 
WFUS52 KTAE 151624
TORTAE
GAC007-095-205-321-151700-
/O.NEW.KTAE.TO.W.0011.260215T1624Z-260215T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tallahassee FL
1124 AM EST Sun Feb 15 2026

The National Weather Service in Tallahassee has issued a

* Tornado Warning for...
  Southeastern Dougherty County in southwestern Georgia...
  Northeastern Mitchell County in southwestern Georgia...
  Northeastern Baker County in southwestern Georgia...
  Southwestern Worth County in south central Georgia...

* Until noon EST.

* At 1123 AM EST, a severe thunderstorm capable of producing a
  tornado was located near Newton, moving northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Baconton around 1130 AM EST.
  Putney around 1140 AM EST.
  Marine Corps Logistics Base around 1145 AM EST.

Other locations impacted by this tornadic thunderstorm include
Bridgeboro, Lester, Flint, Livingston, Crestwood, Williamsburg,
Parkerville, Pecan City, and Alfords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3126 8429 3132 8435 3156 8404 3143 8387
TIME...MOT...LOC 1623Z 231DEG 41KT 3133 8428 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

73-YOUNG
2 follow-up statements
171 
WWUS52 KTAE 151639
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1139 AM EST Sun Feb 15 2026

GAC007-151649-
/O.CAN.KTAE.TO.W.0011.000000T0000Z-260215T1700Z/
Baker GA-
1139 AM EST Sun Feb 15 2026

...THE TORNADO WARNING FOR NORTHEASTERN BAKER COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 300 PM EST for south central
and southwestern Georgia.

&&

LAT...LON 3145 8389 3144 8388 3135 8413 3141 8418
      3142 8415 3144 8414 3144 8419 3156 8404
TIME...MOT...LOC 1639Z 234DEG 40KT 3144 8411 

$$

GAC095-205-321-151700-
/O.CON.KTAE.TO.W.0011.000000T0000Z-260215T1700Z/
Dougherty GA-Mitchell GA-Worth GA-
1139 AM EST Sun Feb 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL NOON EST FOR
SOUTHEASTERN DOUGHERTY...NORTHEASTERN MITCHELL AND SOUTHWESTERN WORTH
COUNTIES...

At 1139 AM EST, a severe thunderstorm capable of producing a tornado
was located over Putney, moving northeast at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Marine Corps Logistics Base around 1145 AM EST.

Other locations impacted by this tornadic thunderstorm include
Crestwood, Williamsburg, Parkerville, Pecan City, and Alfords.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3145 8389 3144 8388 3135 8413 3141 8418
      3142 8415 3144 8414 3144 8419 3156 8404
TIME...MOT...LOC 1639Z 234DEG 40KT 3144 8411 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

21-HANER
092 
WWUS52 KTAE 151650
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
1150 AM EST Sun Feb 15 2026

GAC095-205-321-151700-
/O.EXP.KTAE.TO.W.0011.000000T0000Z-260215T1700Z/
Dougherty GA-Mitchell GA-Worth GA-
1150 AM EST Sun Feb 15 2026

...THE TORNADO WARNING FOR SOUTHEASTERN DOUGHERTY...NORTHEASTERN
MITCHELL AND SOUTHWESTERN WORTH COUNTIES WILL EXPIRE AT NOON EST...

The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 PM EST for south central
and southwestern Georgia.

&&

LAT...LON 3145 8389 3144 8388 3135 8413 3141 8418
      3142 8415 3144 8414 3144 8419 3156 8404
TIME...MOT...LOC 1650Z 270DEG 41KT 3151 8399 

$$

73-YOUNG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Feb 15, 9:25 AM EST, 1 hour 59 minutes earlier. Its key messages:

  • Issued at 838 AM EST Sun Feb 15 2026
  • There is a Slight Risk (Level 2 of 5) of Severe Weather today across the area. Damaging thunderstorm wind gusts in excess of 60 mph and a few tornadoes embedded within the line of storms are the primary concerns. A Tornado Watch is in effect for much of the region through 2 PM CT/3 PM ET.
  • Forecast rain totals of 0.75" to 1.25" are expected today. While beneficial, it's not drought-busting rain.
  • Gusty winds ahead of the main line of thunderstorms is expected. Frequent gusts of 30 to 40 mph are expected, especially across the Florida Big Bend into south-central Georgia. As a result, a Wind Advisory has been issued for the aforementioned areas.
  • Hazardous marine and beach conditions are expected today and tomorrow. Small Craft Advisories are in effect for the northeastern Gulf today along with a High Risk of Rip Currents at area beaches and a High Surf Advisory for the Emerald Coast.
Area forecast discussion, Feb 15, 9:25 AM EST, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
925 AM EST Sun Feb 15 2026

...New UPDATE...

.KEY MESSAGES...
Issued at 838 AM EST Sun Feb 15 2026

- There is a Slight Risk (Level 2 of 5) of Severe Weather today
  across the area. Damaging thunderstorm wind gusts in excess of
  60 mph and a few tornadoes embedded within the line of storms
  are the primary concerns. A Tornado Watch is in effect for much
  of the region through 2 PM CT/3 PM ET.

- Forecast rain totals of 0.75" to 1.25" are expected today. While beneficial,
  it's not drought-busting rain.

- Gusty winds ahead of the main line of thunderstorms is expected. Frequent
  gusts of 30 to 40 mph are expected, especially across the
  Florida Big Bend into south-central Georgia. As a result, a Wind
  Advisory has been issued for the aforementioned areas.

- Hazardous marine and beach conditions are expected today and
  tomorrow. Small Craft Advisories are in effect for the
  northeastern Gulf today along with a High Risk of Rip Currents
  at area beaches and a High Surf Advisory for the Emerald Coast.

&&

.UPDATE...
Issued at 838 AM EST Sun Feb 15 2026

A Tornado Watch is in effect for much of the region through 2 PM CT/3
PM ET. As of 8 AM CT, the line of thunderstorms was moving through
the Eastern Panhandle, and timing from the short term section below
is on track. Instability continues to increase ahead of the line,
which has shown some gradual strengthening. In addition, the EOX and
EVX VWPs show SRH (0-1km) of 300-400 M2/S2. The primary concerns as
the line moves eastward today continue to be damaging thunderstorm
wind gusts in excess of 60 mph and a few tornadoes embedded within
the line of storms. Gusty southerly winds ahead of the line are
underway, with KECP (Northwest FL Beaches Airport) registering a
peak wind gust of 37 MPH around 7 AM CT.

&&

.SHORT TERM...
(Today and Tonight)
Issued at 122 AM EST Sun Feb 15 2026

Showers and a few thunderstorms begin arriving in the pre-dawn
hours for the western Florida Panhandle into southeastern Alabama.
A tornado cannot be ruled out with any of these showers as they
move ashore from the Gulf. The main line, which is currently
trudging through Louisiana and southwestern Mississippi right now,
is forecast to arrive this morning for the Florida Panhandle and
southeastern Alabama and continue east throughout the day.
Damaging wind gusts are the primary concern, but a tornado or two
embedded within the line are also possible.

Instability remains a limiting factor for our area. CAPE values are
forecast to climb to 200-400 J/kg. However, deep layer shear of 50+
kts and Storm Relative Helicity (SRH) values over 200 m2/s2 are
enough to allow the line to strengthen as it moves east across the
area. It's worth noting that the more instability we're able to
realize, the more the tornado threat increases, especially with the
large, looping hodographs in place across the Florida Big Bend into
south-central Georgia. This is why the Storm Prediction Center (SPC)
has maintained a Slight Risk (Level 2 of 5) for severe weather over
our region.

The most likely time of arrival for the main line of storms from a
line between Fort Gaines and Panama City is between 5am and 9am CT;
east of there to a Sylvester, GA to Tallahassee, FL line, the line
is forecast to arrive between 9am ET/8am CT to 1pm ET/12pm CT; and
the remainder of the region to the Suwannee Valley, the line is
forecast to arrive between 11am ET and 4pm ET.

Following the line of storms, some sunshine will help to increase
instability again as the H5 trough moves overhead. Combine that with
steepening lapse rates and there is the potential for another,
thinner, line of showers and storms later in the afternoon across
portions of southeastern Alabama and southwestern Georgia. The
primary concern with this line would be small hail, but some gusty
winds cannot be ruled out either.

That's the severe weather aspect of this system. Ahead of the severe
weather, gusty southerly winds will develop, especially if we make a
run into the 70s ahead of the line. This will allow for better
mixing and allow the 40-50 knot winds at 925mb to reach the surface.
As a result, have issued a Wind Advisory for the Florida Big Bend
into south-central Georgia for today.

The front clears the area this evening, leaving some stratus, maybe
some fog, in its wake. Temperatures eventually settle in the lower
to middle 50s.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 122 AM EST Sun Feb 15 2026

An H5 ridge builds over the area this week, keeping us mostly dry
through at least Thursday. A couple of weak disturbances approach
the area Thursday and Saturday, bringing a chance for rain both
days. Temperatures will remain quite warm for this time of year with
highs warming into the upper 70s to lower 80s. Record highs later
this week generally range between 83 to 86 degrees, so we'll be on
the watch for record highs later this week.

&&

.AVIATION...
(12Z TAFS)
Issued at 609 AM EST Sun Feb 15 2026

Conditions will deteriorate this morning into this afternoon as a
solid squall line approaches from the west. In advance of the squall
line, gusty southerly winds will develop after sunrise. Low-level
wind shear will also be a concern around sunrise as the southerly
low-level jet kicks in.

Once the squall line passes, a few hours of improved conditions are
expected. Late this afternoon, an upper low moving across Alabama
will bring an increase in showers for DHN and ABY.

&&

.MARINE...
Issued at 122 AM EST Sun Feb 15 2026

Southerly winds increase ahead today of a cold front. Small Craft
Advisories remain in effect across the northeastern Gulf through
this evening. A strong to severe line of showers and storms sweeps
across the northeastern Gulf today, bringing the potential for very
gusty winds and waterspouts. Winds quickly turn westerly to
northerly following the front later tonight into Monday as winds and
seas gradually decrease. Easterly winds develop Tuesday before
turning southerly again by mid-week.

&&

.FIRE WEATHER...
Issued at 122 AM EST Sun Feb 15 2026

Very gusty southerly winds are expected today ahead of a line of
strong to severe thunderstorms forecast to sweep across the region
this morning into the afternoon. High dispersions are forecast
across the Florida Big Bend into south-central Georgia where a Wind
Advisory is also in effect. The line of showers and storms will
bring a wetting rain to much, if not all, of the area today.
Following the front, northerly Transport winds arrive Monday along
with slightly drier air as MinRH values drop to between 50 to 60
percent with fair to good dispersions. Lower dispersions are a
concern along the coast of Apalachee Bay Tuesday.

&&

.HYDROLOGY...
Issued at 122 AM EST Sun Feb 15 2026

A line of showers and thunderstorms will bring some much needed rain
to the area today. However, forecast rainfall trends have trended
down with the most likely rainfall totals now forecast to be between
0.75" and 1.25". That's about the amount of rain we need in a given
week to keep from increasing the rainfall deficit across the region,
so not much drought relief is expected with today's system. Our next
chance for rain isn't until Thursday.

The slightly faster arrival of the front means the gusty southerly
winds should be turning more westerly in Apalachee Bay. That said,
water levels will approach about 1.5' above MHHW around the minor
high tide and high tide Sunday evening into early Monday morning.
This is enough to get a few places into Action Stage.

&&

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   70  56  71  50 / 100  40   0   0
Panama City   71  56  70  53 / 100  30   0   0
Dothan        73  54  70  48 / 100  40   0   0
Albany        71  54  69  46 / 100  60   0   0
Valdosta      77  56  70  46 / 100  60  10   0
Cross City    77  55  73  47 /  90  60  10   0
Apalachicola  68  56  67  53 / 100  30   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST this evening for FLZ015>019-027>029-
     034-115-118-127-128-134-326-426.

     High Rip Current Risk through late Monday night for FLZ108-112-
     114-115.

     High Surf Advisory until 5 AM EST /4 AM CST/ Monday for FLZ108-
     112-114.

GA...Wind Advisory until 6 PM EST this evening for GAZ125>131-143>148-
     155>161.

AL...None.
GM...Small Craft Advisory until 1 AM EST Monday for GMZ730-755-765-
     775.

     Small Craft Advisory until 6 PM CST this evening for GMZ735.

     Small Craft Advisory until 6 AM CST Monday for GMZ751-752-770-
     772.

&&

SHORT TERM...Reese
LONG TERM....Reese
AVIATION...DVD
MARINE...Reese
FIRE WEATHER...Reese
HYDROLOGY...Reese

In the hours before

Special weather statement, Feb 15, 9:41 AM EST, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
941 AM EST Sun Feb 15 2026

FLZ010>014-112-114-151545-
Coastal Bay FL-Inland Bay FL-Calhoun FL-Inland Gulf FL-Jackson FL-
Washington FL-Coastal Gulf FL-
941 AM EST Sun Feb 15 2026

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN JACKSON...NORTHWESTERN
GULF...BAY...CALHOUN AND EASTERN WASHINGTON COUNTIES IN THE PANHANDLE
OF FLORIDA THROUGH 1045 AM EST/945 AM CST/...

At 940 AM EST/840 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Chipley to 9 miles
northeast of Lynn Haven to 21 miles south of Panama City Beach.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Panama City, Lynn Haven, Panama City Beach, Callaway, Blountstown,
Marianna, Chipley, Springfield, Mexico Beach, Hiland Park, Stonemill
Creek, Tyndall Air Force Base, Chattahoochee, Bradford, Parker,
Wewahitchka, Sneads, Cottondale, Grand Ridge, and Altha.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 PM EST/200 PM CST/ for
Big Bend and the Panhandle of Florida...and southwestern Georgia.

&&

LAT...LON 3036 8581 3079 8559 3080 8493 3075 8491
      3071 8486 3062 8491 3058 8496 3052 8499
      3045 8500 3044 8498 3042 8503 3039 8501
      3037 8504 3031 8503 3030 8506 3023 8508
      3022 8511 2992 8537 2995 8560 3017 8598
TIME...MOT...LOC 1440Z 261DEG 37KT 3080 8547 3035 8557 2991 8598

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Local storm report, Feb 15, 10:12 AM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1012 AM EST Sun Feb 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     Tstm Wnd Gst     6 NE West Bay           30.36N 85.80W
02/15/2026  M48 MPH          Bay                FL   ASOS

            ECP Airport ASOS.

&&

Haner
Local storm report, Feb 15, 10:27 AM EST, 57 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1027 AM EST Sun Feb 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 AM     Tstm Wnd Gst     1 N Biltmore Beach      30.16N 85.76W
02/15/2026  M40 MPH          Bay                FL   Mesonet

            Ambient Station North Lagoon. Time estimated
            from radar.

&&

Haner
Special weather statement, Feb 15, 10:30 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1030 AM EST Sun Feb 15 2026

FLZ014-112-114-151615-
Coastal Bay FL-Inland Gulf FL-Coastal Gulf FL-
1030 AM EST Sun Feb 15 2026

...STRONG THUNDERSTORMS WILL IMPACT GULF AND SOUTHEASTERN BAY
COUNTIES THROUGH 1115 AM EST/1015 AM CST/...

At 1030 AM EST/930 AM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from near Tyndall Air Force Base
to 18 miles southwest of Mexico Beach to 43 miles southwest of Port
St. Joe. Movement was east at 55 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Port St. Joe, Mexico Beach, Stonemill Creek, Tyndall Air Force Base,
White City, Wewahitchka, Honeyville, Allanton, Chipola Cutoff, Odena,
Cape San Blas, Indian Pass, Overstreet, Davis Beach, Willis Landing,
Wetappo, Simmons Bayou, Dalkeith, Saint Joe Beach, and Highland View.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 300 PM EST/200 PM CST/ for
Big Bend and the Panhandle of Florida.

&&

LAT...LON 2960 8524 2959 8537 2973 8548 2988 8549
      3000 8569 3005 8570 3012 8543 3010 8539
      3013 8539 3020 8513 3009 8515 2998 8503
      2990 8506 2981 8502 2970 8522 2971 8501
      2960 8503 2961 8507 2959 8503 2952 8505
TIME...MOT...LOC 1530Z 251DEG 46KT 3000 8563 2974 8560 2939 8584

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

73-YOUNG
Local storm report, Feb 15, 11:10 AM EST, 14 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1110 AM EST Sun Feb 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1048 AM     Tstm Wnd Gst     4 SSE Saint Joseph Stat 29.73N 85.39W
02/15/2026  M42 MPH          Gulf               FL   Mesonet

            Ambient station Cape Breezes.

1051 AM     Tstm Wnd Gst     1 SSE Saint Joe Beach   29.88N 85.35W
02/15/2026  M41 MPH          Gulf               FL   Mesonet

            Ambient station PSJ Paradise.

&&
Local storm report, Feb 15, 11:16 AM EST, 8 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
1116 AM EST Sun Feb 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     Tstm Wnd Gst     1 S Sweetwater          30.49N 84.97W
02/15/2026  M42 MPH          Liberty            FL   Mesonet

            Station UF Bristol.

1100 AM     Tstm Wnd Dmg     2 NNE Bristol           30.45N 84.97W
02/15/2026                   Liberty            FL   Fire Dept/Rescue

            Tree down near SR 12 and Garden of Eden Rd.

1100 AM     Tstm Wnd Dmg     2 SE Bristol            30.41N 84.97W
02/15/2026                   Liberty            FL   Fire Dept/Rescue

            Tree blown down and blocking NW Durham Rd.

&&

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 12:33 AM ESTWind AdvisoryTAEBaker, Ben Hill, Berrien, Brooks, Colquitt, Cook and 14 more17 hr
Feb 15, 10:45 AM ESTTornado WarningTAEDecatur, Seminole30 min
Feb 15, 10:55 AM ESTSevere Thunderstorm WarningTAEDecatur, Grady, Seminole65 min
Feb 15, 11:42 AM ESTSevere Thunderstorm WarningTAEBrooks, Colquitt, Decatur, Grady, Mitchell, Thomas63 min
Feb 15, 4:37 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Clay, Early, Miller38 min
Feb 15, 5:17 PM ESTSpecial Weather StatementTAEBaker, Calhoun, Dougherty, Lee, Miller, Terrell28 min
Feb 15, 5:43 PM ESTSpecial Weather StatementTAEBaker, Dougherty, Lee, Mitchell, Turner, Worth32 min
Feb 15, 6:09 PM ESTSpecial Weather StatementTAETift, Turner, Worth36 min
Feb 15, 6:43 PM ESTSpecial Weather StatementTAEBen Hill, Berrien, Irwin, Tift77 min

Nearby

Tornado Warnings in Georgia, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.